# SDR CA010323010

- Difficulty date: March 1, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Make and model: Cessna 401
- Aircraft time: 12,138 hours
- Engine: Cont TSIO520E
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: 721526
- Condition: Seized
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE, THE CABIN HEATER QUIT. THE HEATER FUEL PUMP DRIVE SHAFT WAS FOUND BROKEN OFF. THERE WA NO SIGN OF LUBRICATION ON THE DRIVE SHAFT BEARINGS. THE BEARINGS WERE VERY WORN AND DRY. THE PUMP WAS REPLACED.
